# SDR SWAA2019072935320

- Difficulty date: July 16, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER VAPOR BARRIER PEELED AT BS. 663.  REPAIRED WEB IAW SRM.
